# SDR VTZA97612

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SYR/IAD - FLT 6367 - DURING APPROACH ON 10-30-97 AT 2038 HOURS, AIRCRAFT MADE A SCHEDULED FLIGHT WITH ONE DISCREPANCY WHICH WAS ON APPROACH INTO IAD, CREW SELECTED GEAR DOWN AND RECEIVED LIGHTS FOR NOSE, BUT NO LIGHTS FOR MAIN GEAR.  CREW TRIED TO RECYCLE GEAR HANDLE AND IT WOULD NOT MOVE.  ALSO, FOUND CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  CREW PUMPED GEAR DOWN AND PERFORMED LOW FLYBY.  AIRPORT OPS VERIFIED THAT ALL THREE GEAR WERE DOWN AND AIRCRAFT LANDED.  MAINTENANCE PINNNED GEAR AND AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED UPLOCK MICROSWITCH AND PERFORMED GEAR SWING, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
